# SDR ASAA2023041642906

- Difficulty date: April 16, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 59,140 hours, 17,416 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING ENG #1 START #1 ENGINE CONTROL LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED ENG # 1 EEC BITE TEST IAW B737-800 AMM 73-00 TASK 801. FAULT CODE 75-20431 DISPLAYED. PERFORMED ACTUATOR TEST IAW AMM 71-00-00-700-807 ACTUATOR TEST PASSED, NO FAULT DISPLAYED. ENGINE CONTROL LIGHT OFF.
